Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2005, Volume 6, Number 1-2, Pages 106–111 (Mi dvmg203)  

About regularity of propagation of boundary perturbation fronts withing thin layers

D. N. Lozitsky, V. E. Ragozina

Institute for Automation and Control Processes, Far Eastern Branch of the Russian Academy of Sciences

Abstract: Following the shock compatibility condition on moving front surfaces withing elastic layers with an arbitrary geometry and a small thickness, attenuation equations for wave strengthes were found and analysed for shocks depending on the wave curvature and the wave front curvature.

Key words: shock waves, plane stess state model, strain compatibility conditions, arbitrary shape layers.

Full text: PDF file (213 kB)
References: PDF file   HTML file
UDC: 539.33
MSC: 74J40
Received: 23.05.2005

Citation: D. N. Lozitsky, V. E. Ragozina, “About regularity of propagation of boundary perturbation fronts withing thin layers”, Dal'nevost. Mat. Zh., 6:1-2 (2005), 106–111

Citation in format AMSBIB
\Bibitem{LozRag05}
\by D.~N.~Lozitsky, V.~E.~Ragozina
\paper About regularity of propagation of boundary perturbation fronts withing thin layers
\jour Dal'nevost. Mat. Zh.
\yr 2005
\vol 6
\issue 1-2
\pages 106--111
\mathnet{http://mi.mathnet.ru/dvmg203}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg203
  • http://mi.mathnet.ru/eng/dvmg/v6/i1/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:138
    Full text:46
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022